SciELO - Scientific Electronic Library Online

vol.32 issue1A geometric proof of the Lelong-Poincaré formulaComparison theorems on fractional order difference equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


AKKOUCHI, Mohamed. Generalized Ulam-Hyers-Rassias stability of a Cauchy type functional equation. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.1, pp.15-29. ISSN 0716-0917.

Using the alternative fixed point theorem, we establish the generalized Hyers-Ulam-Rassias stability of a Cauchy type functional equation for functions taking values in arbitrary complete (real or complex) â-normed spaces.

Keywords : Alternative fixed point; GeneralizedHyers-Ulam-Rassias stability; Cauchy type functional equation; additive mappings; â-normed spaces.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License